Solution of Cholera Disease Model by Parameter Expansion Method
No Thumbnail Available
Ayoade, A. A.
Peter, O. J.
Akpan, C. E.
Ganiyu, A. B.
Abioye, A. I.
Akamai University, USA.
Nonlinear problems are difficult to solve analytically yet their solutions can be obtained by a number of semi-numerical-analytical methods. To that end, we propose a deterministic cholera model and use parameter expansion method to attempt the solution of the problem analytically. The problem is solved and the solutions obtained confirm the efficiency of parameter expansion method in solving nonlinear infectious disease models.
Nonlinear problems , Analytic methods , cholera model , Parameter expansion method , Research Subject Categories::MATHEMATICS
Ayoade, A.A., O.J. Peter, C.E. Akpan, A.B. Ganiyu, and A.I. Abioye. 2018. “Solution of Cholera Disease Model by Parameter Expansion Method”. Pacific Journal of Science and Technology. 19(2):36-50.